# SDR QXEA2010032900202

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 25R BETWEEN FUSELAGE STA 295-333.  REMOVED RIVETS TO BLEND AREA. AREA WAS NO DAMAGE ALLOWED. SENT INFO TO MFG FOR STRINGER SPLICE. DRILLED OUT STRINGER 25R. PERFORMED CUTLINE ON STRINGER 25R. IAW REO 670-53-21-550. LPI INSP OK. LOCATED NEW FASTENER HOLES AND NEW DOUBLERS IAW REO 670-53-21-550. TREATED WITH ALODINE AND ETCH. PAINTED AND INSTALLED.
